Solvability of nonlinear functional boundary value problems
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 35 (1996) no. 1, pp. 149-158
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1996_35_1_a14,
author = {Stan\v{e}k, Svatoslav},
title = {Solvability of nonlinear functional boundary value problems},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {149--158},
year = {1996},
volume = {35},
number = {1},
mrnumber = {1485052},
zbl = {0968.34009},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1996_35_1_a14/}
}
TY - JOUR AU - Staněk, Svatoslav TI - Solvability of nonlinear functional boundary value problems JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1996 SP - 149 EP - 158 VL - 35 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1996_35_1_a14/ LA - en ID - AUPO_1996_35_1_a14 ER -
%0 Journal Article %A Staněk, Svatoslav %T Solvability of nonlinear functional boundary value problems %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1996 %P 149-158 %V 35 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1996_35_1_a14/ %G en %F AUPO_1996_35_1_a14
Staněk, Svatoslav. Solvability of nonlinear functional boundary value problems. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 35 (1996) no. 1, pp. 149-158. http://geodesic.mathdoc.fr/item/AUPO_1996_35_1_a14/